RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 6(330), Pages 167–168 (Mi umn241)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Non-local Poisson brackets and Whitham's method

A. Ya. Mal'tsev

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm241

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:6, 1252–1253

Bibliographic databases:

MSC: 58F07
Accepted: 02.10.1999

Citation: A. Ya. Mal'tsev, “Non-local Poisson brackets and Whitham's method”, Uspekhi Mat. Nauk, 54:6(330) (1999), 167–168; Russian Math. Surveys, 54:6 (1999), 1252–1253

Citation in format AMSBIB
\Bibitem{Mal99}
\by A.~Ya.~Mal'tsev
\paper Non-local Poisson brackets and Whitham's method
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 6(330)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn241}
\crossref{https://doi.org/10.4213/rm241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1744669}
\zmath{https://zbmath.org/?q=an:0967.37042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54.1252M}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 6
\pages 1252--1253
\crossref{https://doi.org/10.1070/rm1999v054n06ABEH000241}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087436000013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033259978}


Linking options:
  • http://mi.mathnet.ru/eng/umn241
  • https://doi.org/10.4213/rm241
  • http://mi.mathnet.ru/eng/umn/v54/i6/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maltsev A.Y., Novikov S.P., “On the local systems Hamiltonian in the weakly non-local Poisson brackets”, Physica D, 156:1–2 (2001), 53–80  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    2. A Ya Maltsev, “Weakly nonlocal symplectic structures, Whitham method and weakly nonlocal symplectic structures of hydrodynamic type”, J Phys A Math Gen, 38:3 (2005), 637  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:233
    Full text:101
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019